# SDR DALA2022030801506

- Difficulty date: March 4, 2022
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N805NW
- Make and model: Airbus A330-323
- Aircraft serial: 0552
- Aircraft time: 80,425 hours, 10,519 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3305 RIB 6 FWD LUG WAS FOUND CORRODED AND AFT LUG FOUND ECENTRIC. CORRECTIVE ACTION: REPAIRED L/H MLG RIB 6 AS PER ER/A 597417-14AD. (2144045)
